# SDR IPXA3676938

- Difficulty date: February 3, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T3110404
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP, OTBD END L/E SKIN PANEL CRACKED AND DEFLECTED.  REPAIRED IAW EO B767-5750-49506-B.
